Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

March 31, 2021West Carroll Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Mar 31, 2021, 7:48 AM CDT for West Carroll Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 7:48 AM CDT (12:48 UTC)
Expired
Mar 31, 2021, 8:15 AM CDT
In force
27 min
Issued by
NWS Jackson, MS

County West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 151 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

159 
WWUS84 KJAN 311248
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
748 AM CDT Wed Mar 31 2021
 
ARZ074-075-LAZ007-008-311315-
Chicot AR-Ashley AR-Morehouse LA-West Carroll LA-
748 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES...NORTHEASTERN MOREHOUSE AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 815 AM CDT...

At 748 AM CDT, Meteorologists were tracking a strong thunderstorm
over Jones, or 7 miles southwest of Wilmot, moving east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Chicot
and southeastern Ashley Counties, northeastern Morehouse and
northeastern West Carroll Parishes, including the following
locations... Kilbourne and Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3303 9169 3311 9121 3300 9125 3300 9126
      3299 9127 3298 9127 3297 9128 3296 9128
      3295 9130 3294 9131 3293 9130 3289 9133
      3290 9170
TIME...MOT...LOC 1248Z 258DEG 35KT 3296 9163 

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:00 AM CDT, 48 minutes earlier.

Area forecast discussion, Mar 31, 7:00 AM CDT, 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
700 AM CDT Wed Mar 31 2021

...SEVERE STORMS POSSIBLE TODAY...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
MVFR cigs were observed at most TAF sites at 1130Z and TSRA
activity was noted GLH-GWO as the cold front was moving south
through the delta. TSRA activity is expected to continue today
along and ahead of a strong cold front that will move HKS-JAN by
16Z and clear PIB-HBG by 22Z. MVFR/IFR cigs are expected to
prevail until after the cold front passes. A nw wind sustained
around 20kts with gusts to 35Kts is expected in the wake of the
cold front. Conditions wl improve from the nw this aftn with VFR
conds expected areawide by 02Z Thu. /22/

&&

.DISCUSSION...
Today and tonight: well, it appears March will go out like a lion
for the ArkLaMiss as our warm and humid conditions early this
morning will get knocked down by a strong cold front by evening.
Severe storms will be possible ahead of the cold front followed by
strong gusty winds and colder temperatures in its wake. Early
morning surface analysis had this cold front just to the northwest
of Bolivar county. Temperatures across our CWA last hour were still
running in the upper 60s to lower 70s with dew points in the upper
60s. The 00Z Wed JAN sounding had a PWAT of 1.67in and PWATs will
surge above an inch and three quarters today ahead of the cold
front. Local radars already showed a few storms along and just ahead
of the cold front. Additional storms will continue to develop along
cold front this morning as it drops into our CWA. A few of the
storms along the cold front this morning may become strong to severe
and produce damaging wind gusts and small hail but the most likely
time for severe storm development will come later with daytime
heating. Models are in good agreement that the cold front will be
near a Bastrop, Louisiana to Columbus, Mississippi line by 7am then
near a De Kalb to Jackson to Natchez line by noon and be southeast
of our CWA by late afternoon. The potential for severe storms will
end with the passage of the cold front. Isolated severe storms will
be possible over most of our CWA but our southeast will see the
greatest potential for severe storms capable of damaging winds,
quarter sized hail and a brief tornado or two this afternoon. In
addition locally heavy downpours will also be possible with the
strongest storms. In the wake of the cold front north winds with
gusts of 35 to 45 mph will be possible, especially in the west where
a Wind Advisory has been issued for this afternoon. The highs for
today have likely already occurred for the northern half of the area
as temperatures are expected to drop into the 50s behind the cold
front. By sunset most of the CWA will be in the 40s and lows tonight
will range from the mid 30s north to near 40F south. /22/

Thursday through next Tuesday...Strong cold advection in the front's
wake will bring a chill back to the air beginning Thursday morning
and continuing into Friday morning.  Friday morning will be the
cooler of the two as lows range from the upper 20s to middle 30s.
Some early morning patchy frost can be anticipated over a good
portion of the area. but moreso over Northeast Mississippi where
widespread front is expected, as lows fall into the upper 20s for at
least a couple of hours early Friday.  Cool breezy conditions are
expected on Friday afternoon, as highs struggle to climb out of the
50s.

Throughout the remainder of the forecast period, conditions
currently look to remain quiet.  A couple of weak disturbances
traversing the region during the Easter weekend, only look to bring
some increased clouds to the CWA.  Despite the cooler temperatures
early, conditions will steadily moderate up each day, with highs
forecast to hover around the 80 degree mark come the start of work
week and lows back up into the low and middle 50s. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  37  58  33 /  96   4   0   0
Meridian      73  37  56  30 /  98  10   0   0
Vicksburg     70  37  58  32 /  92   3   0   0
Hattiesburg   79  39  60  33 /  96  20   0   0
Natchez       72  39  59  34 /  96   4   0   0
Greenville    58  36  55  32 /  92   2   0   0
Greenwood     63  36  55  29 /  96   2   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory from noon today to 8 PM CDT this evening for
     MSZ018-019-025>028-034>036-040>043-047>049-053-054-059>062.

LA...Wind Advisory from noon today to 8 PM CDT this evening for
     LAZ007>009-015-016-023>026.

AR...Wind Advisory from noon today to 8 PM CDT this evening for
     ARZ074-075.

&&

19/22
Hazardous weather outlook, Mar 31, 6:10 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
610 AM CDT Wed Mar 31 2021

ARZ074-LAZ007-MSZ026-011115-
Ashley-Morehouse-Grenada-
610 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and north central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph this afternoon. High
profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

ARZ075-MSZ018-019-025-034-011115-
Chicot-Bolivar-Sunflower-Leflore-Washington-
610 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts 35-
40 mph. Travel will also be difficult for those in high profile
vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Tuesday.

LAZ015-MSZ027>033-036>039-043>046-048>050-054-061-062-011115-
Richland-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-
Kemper-Hinds-Rankin-Scott-Copiah-Franklin MS-Lincoln-
610 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, northeast Mississippi, south central
Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph this afternoon. High
profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ008-009-016-023>026-MSZ035-040>042-047-053-059-060-011115-
West Carroll-East Carroll-Madison LA-Franklin LA-Catahoula-Tensas-
Concordia-Humphreys-Issaquena-Sharkey-Yazoo-Warren-Claiborne-
Jefferson-Adams-
610 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, southwest Mississippi, and west
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging winds to 60 mph and hail to the size of
quarters. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts 35-
40 mph. Travel will also be difficult for those in high profile
vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ051-052-055>058-063>066-072>074-011115-
Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
610 AM CDT Wed Mar 31 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Severe thunderstorms are possible. Some thunderstorms could
produce damaging winds to 70 mph and hail to the size of
quarters and a brief tornado or two.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph this afternoon. High
profile vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

20

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 31, 4:45 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
445 AM CDT Wed Mar 31 2021

MSZ019-034-311015-
Washington MS-Sunflower MS-
445 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUNFLOWER AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 515 AM CDT...

At 445 AM CDT, Meteorologists were tracking a strong thunderstorm
over Leland, moving east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Holly Ridge around 455 AM CDT.
  Indianola around 500 AM CDT.
  Inverness around 505 AM CDT.
  Moorhead and Sunflower around 510 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3333 9045 3333 9095 3351 9096 3357 9045
TIME...MOT...LOC 0945Z 265DEG 42KT 3343 9087

19
Special weather statement, Mar 31, 4:46 AM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 AM CDT Wed Mar 31 2021

MSZ025-026-311015-
Grenada MS-Leflore MS-
446 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRENADA AND NORTHERN
LEFLORE COUNTIES UNTIL 515 AM CDT...

At 446 AM CDT, Meteorologists were tracking a strong thunderstorm
over Minter City, or 14 miles east of Drew, moving east at 65 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Holcomb around 500 AM CDT.
  Bew Springs around 505 AM CDT.
  Grenada around 510 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3374 8976 3365 9040 3379 9045 3381 9038
      3381 9019 3379 9017 3377 9018 3375 9030
      3373 9031 3370 9030 3369 9028 3374 9024
      3372 9022 3372 9014 3381 9013 3381 8998
      3382 8998 3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 0946Z 253DEG 57KT 3375 9028

19
Special weather statement, Mar 31, 7:14 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
714 AM CDT Wed Mar 31 2021

MSZ027-028-032-037-311245-
Carroll MS-Attala MS-Montgomery MS-Choctaw MS-
714 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHOCTAW...SOUTHEASTERN
CARROLL...NORTHEASTERN ATTALA AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 745 AM CDT...

At 713 AM CDT, Meteorologists were tracking a strong thunderstorm
near Poplar Creek, or 14 miles southeast of Winona, moving east at 50
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Chester around 740 AM CDT.

Other locations impacted by this storm include French Camp and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3326 8920 3321 8968 3337 8972 3351 8919
TIME...MOT...LOC 1213Z 258DEG 44KT 3331 8961

19
Special weather statement, Mar 31, 7:18 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
718 AM CDT Wed Mar 31 2021

MSZ042-043-047-048-311245-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
718 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...NORTHWESTERN HINDS AND SOUTHWESTERN MADISON
COUNTIES UNTIL 745 AM CDT...

At 718 AM CDT, Meteorologists were tracking a strong thunderstorm
near Phoenix, or 11 miles east of Redwood, moving east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Flora around 740 AM CDT.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3242 9071 3260 9072 3273 9021 3249 9021
TIME...MOT...LOC 1218Z 258DEG 44KT 3252 9061

19
Special weather statement, Mar 31, 7:43 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
743 AM CDT Wed Mar 31 2021

MSZ037-044-311330-
Attala MS-Leake MS-
743 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEAKE AND SOUTHEASTERN
ATTALA COUNTIES UNTIL 830 AM CDT...

At 743 AM CDT, Meteorologists were tracking a strong thunderstorm
near Thomastown, or 11 miles southwest of Kosciusko, moving east at
35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Singleton around 800 AM CDT.
  Smyrna and Renfroe around 805 AM CDT.
  Zama around 815 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3286 8932 3285 8973 3288 8973 3289 8983
      3295 8983 3311 8932
TIME...MOT...LOC 1243Z 256DEG 29KT 3292 8970

TW
Special weather statement, Mar 31, 7:48 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
748 AM CDT Wed Mar 31 2021

ARZ074-075-LAZ007-008-311315-
Chicot AR-Ashley AR-Morehouse LA-West Carroll LA-
748 AM CDT Wed Mar 31 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES...NORTHEASTERN MOREHOUSE AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 815 AM CDT...

At 748 AM CDT, Meteorologists were tracking a strong thunderstorm
over Jones, or 7 miles southwest of Wilmot, moving east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Chicot
and southeastern Ashley Counties, northeastern Morehouse and
northeastern West Carroll Parishes, including the following
locations... Kilbourne and Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3303 9169 3311 9121 3300 9125 3300 9126
      3299 9127 3298 9127 3297 9128 3296 9128
      3295 9130 3294 9131 3293 9130 3289 9133
      3290 9170
TIME...MOT...LOC 1248Z 258DEG 35KT 3296 9163

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:16 PM CDTTornado WarningJANIssaquena47 min
Mar 30, 7:30 PM CDTSpecial Weather StatementJANSimpson45 min
Mar 30, 7:47 PM CDTSevere Thunderstorm WarningJANRankin, Simpson33 min
Mar 30, 7:50 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington55 min
Mar 30, 9:07 PM CDTSpecial Weather StatementJANHumphreys38 min
Mar 30, 9:20 PM CDTSpecial Weather StatementJANOktibbeha40 min
Mar 30, 9:57 PM CDTSpecial Weather StatementJANCarroll48 min
Mar 30, 10:58 PM CDTSpecial Weather StatementJANMontgomery62 min
Mar 30, 11:06 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster39 min
Mar 31, 2:57 AM CDTWind AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 16 more17 hr
Mar 31, 3:12 AM CDTSpecial Weather StatementJANCoahoma18 min
Mar 31, 3:48 AM CDTSpecial Weather StatementJANBolivar42 min
Mar 31, 4:06 AM CDTSpecial Weather StatementJANBolivar24 min
Mar 31, 4:09 AM CDTSpecial Weather StatementJANSunflower36 min
Mar 31, 4:32 AM CDTSpecial Weather StatementJANSunflower28 min
Mar 31, 4:45 AM CDTSpecial Weather StatementJANSunflower30 min
Mar 31, 4:46 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 31, 7:14 AM CDTSpecial Weather StatementJANChoctaw31 min
Mar 31, 7:18 AM CDTSpecial Weather StatementJANYazoo27 min
Mar 31, 7:43 AM CDTSpecial Weather StatementJANAttala47 min
Mar 31, 8:10 AM CDTSpecial Weather StatementJANMadison35 min
Mar 31, 8:27 AM CDTSpecial Weather StatementJANMadison33 min
Mar 31, 8:39 AM CDTSpecial Weather StatementJANLeake, Neshoba51 min
Mar 31, 9:12 AM CDTRiver Flood WarningJANClay4 days
Mar 31, 9:40 AM CDTSpecial Weather StatementJANKemper50 min
Mar 31, 10:34 AM CDTSpecial Weather StatementJANMadison26 min
Mar 31, 10:34 AM CDTSpecial Weather StatementJANKemper41 min
Mar 31, 10:35 AM CDTSpecial Weather StatementJANNewton, Scott40 min
Mar 31, 10:40 AM CDTRiver Flood WarningJANJones22 hr
Mar 31, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 31, 10:49 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale26 min
Mar 31, 10:55 AM CDTSpecial Weather StatementJANScott50 min
Mar 31, 11:00 AM CDTSpecial Weather StatementJANLauderdale60 min
Mar 31, 11:11 AM CDTSpecial Weather StatementJANRankin, Simpson64 min
Mar 31, 11:15 AM CDTSevere Thunderstorm WarningJANLauderdale, Newton30 min
Mar 31, 11:29 AM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith61 min
Mar 31, 11:33 AM CDTSpecial Weather StatementJANSmith42 min
Mar 31, 12:02 PM CDTSpecial Weather StatementJANJasper43 min
Mar 31, 12:13 PM CDTSevere Thunderstorm WarningJANJasper, Jones47 min
Mar 31, 12:31 PM CDTSpecial Weather StatementJANClarke44 min
Mar 31, 12:57 PM CDTSevere Thunderstorm WarningJANClarke22 min
Mar 31, 1:14 PM CDTSpecial Weather StatementJANJones31 min
Mar 31, 2:03 PM CDTSpecial Weather StatementJANForrest27 min
Mar 31, 2:26 PM CDTFreeze WatchJANAttala, Bolivar, Carroll, Choctaw, Clarke, Clay and 15 more20 hr
Mar 30, 7:00 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll60 min
Mar 30, 9:16 PM CDTTornado WarningJANMorehouse44 min
Mar 30, 10:04 PM CDTSpecial Weather StatementJANAshley41 min
Mar 31, 3:34 AM CDTSpecial Weather StatementJANChicot26 min
Mar 31, 4:03 AM CDTSpecial Weather StatementJANChicot57 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.